MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P300NUS
Medical Device Problem Codes Break (1069); Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator was not cycling breaths and the relief alarm pressure knob was broken off.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.Visual inspection also verified the reported damage to the device control knob.The cycling issue was traced to the input manifold which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The input manifold and control knob were replaced and the device passed all testing.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24626729
Report Number3012307300-2026-02628
Device Sequence Number9068663
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)240528
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown